Artin approximation theorem

Artin approximation theorem In mathematics, the Artin approximation theorem is a fundamental result of Michael Artin (1969) in deformation theory which implies that formal power series with coefficients in a field k are well-approximated by the algebraic functions on k.

Plus précisément, Artin proved two such theorems: one, dans 1968, on approximation of complex analytic solutions by formal solutions (in the case {displaystyle k=mathbb {C} } ); and an algebraic version of this theorem in 1969.

Contenu 1 Énoncé du théorème 2 Discussion 3 Alternative statement 4 Voir également 5 References Statement of the theorem Let {style d'affichage mathbf {X} =x_{1},des points ,X_{n}} denote a collection of n indeterminates, {style d'affichage k[[mathbf {X} ]]} the ring of formal power series with indeterminates {style d'affichage mathbf {X} } over a field k, et {style d'affichage mathbf {y} =y_{1},des points ,y_{n}} a different set of indeterminates. Laisser {style d'affichage f(mathbf {X} ,mathbf {y} )=0} be a system of polynomial equations in {style d'affichage k[mathbf {X} ,mathbf {y} ]} , and c a positive integer. Then given a formal power series solution {style d'affichage {chapeau {mathbf {y} }}(mathbf {X} )in k[[mathbf {X} ]]} , there is an algebraic solution {style d'affichage mathbf {y} (mathbf {X} )} consisting of algebraic functions (plus précisément, algebraic power series) tel que {style d'affichage {chapeau {mathbf {y} }}(mathbf {X} )mathbf équiv {y} (mathbf {X} ){dans un sens {(}}mathbf {X} )^{c}.} Discussion Given any desired positive integer c, this theorem shows that one can find an algebraic solution approximating a formal power series solution up to the degree specified by c. This leads to theorems that deduce the existence of certain formal moduli spaces of deformations as schemes. Voir également: Artin's criterion.

Alternative statement The following alternative statement is given in Theorem 1.12 of Michael Artin (1969).

Laisser {style d'affichage R} be a field or an excellent discrete valuation ring, laisser {style d'affichage A} be the henselization of an {style d'affichage R} -algebra of finite type at a prime ideal, let m be a proper ideal of {style d'affichage A} , laisser {style d'affichage {chapeau {UN}}} be the m-adic completion of {style d'affichage A} , et laissez {displaystyle Fcolon (UN{texte{-algebras}})à ({texte{sets}}),} be a functor sending filtered colimits to filtered colimits (Artin calls such a functor locally of finite presentation). Then for any integer c and any {style d'affichage {surligner {xii }}in F({chapeau {UN}})} , Il y a un {displaystyle xi in F(UN)} tel que {style d'affichage {surligner {xii }}equiv xi {dans un sens {m}}^{c}} . See also Ring with the approximation property Popescu's theorem Artin's criterion References Artin, Michael (1969), "Algebraic approximation of structures over complete local rings", Publications Mathématiques de l'IHÉS (36): 23–58, M 0268188 Artin, Michael (1971). Algebraic Spaces. Monographies mathématiques de Yale. Volume. 3. Nouveau Havre, CT–London: Presse de l'Université de Yale. M 0407012. Raynaud, michel (1971), "Travaux récents de M. Artin", Séminaire Nicolas Bourbaki, 11 (363): 279–295, M 3077132 Catégories: Moduli theoryCommutative algebraTheorems about algebras

Si vous voulez connaître d'autres articles similaires à Artin approximation theorem vous pouvez visiter la catégorie Commutative algebra.

Laisser un commentaire

Votre adresse email ne sera pas publiée.


Nous utilisons nos propres cookies et ceux de tiers pour améliorer l'expérience utilisateur Plus d'informations